The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 40.

McDougall, S. and Dallon, J. C. and Sherratt, J. A. and Maini, P. K. (2006) Fibroblast migration and collagen deposition during dermal wound healing: mathematical modelling and clinical implications,. Philosophical Transactions of the Royal Society A, 364 (1843). pp. 1385-1405.

Maini, P. K. and Dallon, J. C. and Sherratt, J. A. (2005) A multiscale model for collagen alignment in wound healing. Journal of Physiology, 561P, SA11 . 5P.

Maini, P. K. and Olsen, L. and Sherratt, J. A. (2002) Mathematical models for cell-matrix interactions during dermal wound healing. International Journal of Bifurcation and Chaos, 12 (9). pp. 2021-2029.

Dallon, J. C. and Sherratt, J. A. and Maini, P. K. (2001) Modelling the effects of Transforming Growth Factor-β on extracellular matrix alignment in dermal wound repair. Wound Repair and Regeneration, 9 (4). pp. 278-286.

Dallon, J. C. and Sherratt, J. A. and Maini, P. K. and Ferguson, M. (2000) Biological implications of a discrete mathematical model for collagen deposition and alignment in dermal wound repair. IMA Journal of Mathematics Applied in Medicine & Biology, 17 (4). pp. 379-393.

Olsen, L. and Maini, P. K. and Sherratt, J. A. and Dallon, J. C. (1999) Mathematical modelling of anisotropy in fibrous connective tissue. Mathematical Biosciences, 158 (2). pp. 145-170.

Gaffney, E. A. and Maini, P. K. and Sherratt, J. A. and Tuft, S. (1999) The mathematical modelling of cell kinetics in corneal epithelial wound healing. Journal of Theoretical Biology, 197 . pp. 15-40.

Dallon, J. C. and Sherratt, J. A. and Maini, P. K. (1999) Mathematical modelling of extracellular matrix dynamics using discrete cells: Fiber orientation and tissue regeneration. Journal of Theoretical Biology, 199 (4). pp. 449-471.

Sherratt, J. A. and Dallon, J. C. and Hofer, T. and Maini, P. K. (1999) Mathematical modelling of signalling in Dictyostelium discoideum. In: Microbial Signalling and Communication. n/a, n/a . Cambridge University Press, United Kingdom, pp. 241-254.

Olsen, L. and Maini, P. K. and Sherratt, J. A. and Marchant, B. (1998) Simple modelling of extracellular alignment in dermal wound healing. I Cell ux induced alignment. Journal of Theoretical Medicine, 1 . pp. 175-192.

Olsen, L. and Maini, P. K. and Sherratt, J. A. and Marchant, B. (1998) Simple modelling of extracellular alignment in dermal wound healing. I Cell ux induced alignment. Journal of Theoretical Medicine, 1 . pp. 175-192.

Olsen, L. and Maini, P. K. and Sherratt, J. A. (1998) Spatially varying equilibria of mechanical models: Application to dermal wound contraction. Mathematical Biosciences, 147 (1). pp. 113-129.

Benson, D. L. and Maini, P. K. and Sherratt, J. A. (1998) Unravelling the Turing bifurcation using spatially varying diffusion coefficients. Journal of Mathematical Biology, 37 (5). pp. 381-417.

Olsen, L. and Sherratt, J. A. and Maini, P. K. and Arnold, F. (1997) A mathematical model for the capillary endothelial cell-extracellular matrix interactions in wound-healing angiogenesis. IMA Journal of Mathematics Applied Medicine & Biology, 14 (4). pp. 261-281.

Olsen, L. and Maini, P. K. and Sherratt, J. A. (1997) A mechanochemical model for normal and abnormal dermal wound repair. Nonlinear Analysis Theory, Methods & Applications, 30 (6). pp. 3333-3338.

Dale, P. D. and Sherratt, J. A. and Maini, P. K. (1997) The role of fibroblast migration in collagen fibre formation during foetal and adult dermal wound healing. Bulletin of Mathematical Biology, 59 (6). pp. 1077-1100.

Gaffney, E. A. and Maini, P. K. and Sherratt, J. A. and Dale, P. D. (1997) Wound healing in the corneal epithelium: biological mechanisms and mathematical models. Journal of Theoretical Medicine, 1 (1). pp. 13-23.

Dale, P. D. and Sherratt, J. A. and Maini, P. K. (1996) A mathematical model for collagen fibre formation during foetal and adult dermal wound healing. Proceedings of the Royal Society London B, 263 (1370). pp. 653-660. ISSN 0962-8452 (Paper) 1471-2954

Olsen, L. and Sherratt, J. A. and Maini, P. K. (1996) A mathematical model for fibro-proliferative wound healing disorders. Bulletin of Mathematical Biology, 58 (4). pp. 787-808.

Hofer, T. and Sherratt, J. A. and Maini, P. K. (1995) Cellular pattern formation during Dictyostelium aggregation. Physica D, 85 (3). pp. 425-444.

Dale, P. D. and Sherratt, J. A. and Maini, P. K. (1995) Corneal epithelial wound healing. Journal of Biological Systems, 3 (4). pp. 957-965.

Hofer, T. and Sherratt, J. A. and Maini, P. K. (1995) Dictyostelium discoideum: Cellular self-organisation in an excitable medium. Proceedings of the Royal Society London B, 259 (1356). pp. 249-257. ISSN 0962-8452

Sherratt, J. A. and Lewis, M. A. and Fowler, A. C. (1995) Ecological chaos in the wake of invasion. Proc. Natl. Acad. Sci. USA, 92 . pp. 2524-2528.

Olsen, L. and Sherratt, J. A. and Maini, P. K. (1995) A mechanochemical model for adult dermal wound contraction. Journal of Biological Systems, 3 (4). pp. 1021-1031.

Olsen, L. and Sherratt, J. A. and Maini, P. K. (1995) A mechanochemical model for adult dermal wound contraction. Journal of Biological Systems, 3 (4). pp. 1021-1031.

Olsen, L. and Sherratt, J. A. and Maini, P. K. (1995) A mechanochemical model for adult dermal wound contraction: On the permanence of the contracted tissue displacement profile. Journal of Theoretical Biology, 177 (2). pp. 113-128.

Perumpanani, A. J. and Sherratt, J. A. and Maini, P. K. (1995) Phase differences in reaction-diffusion-advection systems and applications to morphogenesis. IMA Journal of Applied Mathematics, 55 (1). pp. 19-33.

Sherratt, J. A. and Maini, P. K. and Jager, W. and Muller, W. A. (1995) A receptor based model for pattern formation in Hydra. FORMA, 10 (2). pp. 77-95.

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Murray, J. D. (1995) Resolving the chemotactic wave paradox: A mathematical model for chemotaxis of Dictyostelium amoebae. Journal of Biological Systems, 3 (4). pp. 967-973.

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Murray, J. D. (1995) Resolving the chemotactic wave paradox: A mathematical model for chemotaxis of Dictyostelium amoebae. Journal of Biological Systems, 3 (4). pp. 967-973.

Dale, P. D. and Olsen, L. and Maini, P. K. and Sherratt, J. A. (1995) Travelling waves in wound healing. FORMA, 10 (3). pp. 205-222.

Hofer, T. and Maini, P. K. and Sherratt, J. A. (1994) A mathematical model for chemotactic movement and aggregation in cellular slime moulds. Journal of Agricultural Science Cambridge, 123 . pp. 150-151.

Dale, P. D. and Maini, P. K. and Sherratt, J. A. (1994) Mathematical modelling of corneal epithelium wound healing. Mathematical Biosciences, 124 (2). pp. 127-147.

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Chauvet, P. and Metevier, D. and Montes, P. C. and Murray, J. D. (1994) A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7 (2). pp. 1-5.

Dale, P. D. and Sherratt, J. A. and Maini, P. K. (1994) The speed of corneal epithelial wound healing. Applied Mathematics Letters, 7 (2). pp. 11-14.

Benson, D. L. and Maini, P. K. and Sherratt, J. A. (1993) Analysis of pattern formation in reaction diffusion models with spatially inhomogeneous diffusion coefficients. Mathematical and Computer Modelling, 17 (12). pp. 29-34.

Benson, D. L. and Sherratt, J. A. and Maini, P. K. (1993) Diffusion driven instability in an inhomogeneous domain. Bulletin of Mathematical Biology, 55 (2). pp. 365-384.

Benson, D. L. and Maini, P. K. and Sherratt, J. A. (1993) Pattern formation in heterogeneous domains. In: Experimental and Theoretical Advances in Biological Pattern Formation. n/a, n/a (n/a). Plenum Press, New York, USA, pp. 29-32.

Maini, P. K. and Benson, D. L. and Sherratt, J. A. (1992) Environmental instability in heterogeneous domains. Journal of Agricultural Science (Cambridge), 119 . pp. 138-139.

Maini, P. K. and Benson, D. L. and Sherratt, J. A. (1992) Pattern formation in reaction diffusion models with spatially inhomogeneous diffusion coefficients. IMA Journal of Mathematics Applied in Medicine & Biology, 9 (3). pp. 197-213.

This list was generated on Wed Aug 20 17:20:26 2014 BST.